# SDR SWIA200211718

- Difficulty date: December 12, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 23,122 hours, 20,317 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Corroded
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING BOLTS ON BOTH LT AND RT WINDSCREENS ARE CORRODED.  FOUND DURING C-CHECK INSPECTION.  REPLACED BOLTS IAW CRJ AMM 20-21-00.
